# SDR SWAA040158

- Difficulty date: January 15, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- Aircraft time: 68,512 hours, 75,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546540
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND BS 639 LT SIDE FRAME BROKEN 1 INCH ABOVE FLOOR LEVEL.  REPAIRED FRAME PER EA.
